# SDR R61A201607250431

- Difficulty date: July 25, 2016
- Submitted: July 26, 2016
- Operation: Air carrier
- Aircraft: N426YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000397
- Aircraft time: 5,767 hours, 4,159 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAINTENANCE REPORTED THAT THE FLIGHT ATTENDANT SPARE FLASHLIGHT WAS INOPERATIVE.   MAINTENANCE REMOVED AND REPLACED SPARE FLASHLIGHT BATTERY IAW AMM AND OPS CHECKED GOOD.
